# SDR AALA201907299032

- Difficulty date: July 26, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N998AN
- Make and model: Airbus A321-231
- Aircraft serial: 7509
- Aircraft time: 8,569 hours, 3,212 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 65B4065012
- Part serial: AF11385
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: REPORTS OF ELECTRIC SMOKE ODOR AT FUEL PANEL. MAINTENANCE TROUBLESHOT AND FOUND C/B L24. POPPED ON 121VU IN FLT DECK AND REMNANTS OF SMOKE ODOR EMITTING FROM REFUEL/DEFUEL PANEL 800VU. MAINTENANCE REMOVED AND REPLACED REFUEL PANEL IAW AMM 28-25-55. OPS CHECK GOOD IAW AMM 28-25-00.
